# SDR DLM88010571

- Difficulty date: April 6, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 29,459 hours, 23,479 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 219101132
- Part serial: 1952Q7
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNED SMELL IN COCKPIT. FOUND RADAR DISPLAY BURNED, ALSO FOUND CAPTS MCDU OVERHEATED.  REPLACED DISPLAY AND MCDU. CHECKS GOOD. ALSO REPLACED INST. COOLING FAN, ALL CHECK GOOD.
